# SDR 96ZZZX5273

- Difficulty date: September 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N314NT
- Make and model: Rkwell NA26540
- Aircraft serial: 28228
- System (JASC): 2730 · Elevator Control System
- Part: Bellcrank
- Part number: 2655221303
- Condition: Corroded
- Location: Elev Stab
- Part time: 14,458 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERELY CORRODED MAGNESIUM BELLCRANK WHICH OPERATES THE BIAS BUNGEE FOR ELEVATOR TO STABILIZER LOCATED IN AFT LOWER LEFT SIDE OF FS 457.  VISUAL INSPECTION IS VERY DIFFFICULT DUE TO LOCATION AND POSITION OF ROD END ATTACHMENT POINTS.  SUBMITTER SUGGESTS THIS ITEM BE REMOVED AND INSPECTED AT NEXT SCHEDULED INSPECTION.  BELLCRANKS FAILURE WOULD CAUSE LIMITED ELEV TRAVEL AND LOSS OF ELEV TO STABILIZER CONTROL FOR TRIMMING PURPOSES.  BELLCRANK REMOVED FROM SERVICE.
